# SDR DHL2002805045

- Difficulty date: March 14, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5610 · Flight Compartment Windows
- Part: Cam
- Condition: Out Of Adjust
- Location: Sliding Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS SLIDING WINDOW WILL NOT OPEN.  LUBED AND ADJUSTED CAM TO LOWER VERTICAL ADJUST IAW DC-8 MM 56-10-3, OPS NORMAL.
